Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2015) On Lifting and Modularity of Reducible Residual Galois Representations Over Imaginary Quadratic Fields. International Mathematics Research Notices, 2015 (20). pp. 10525-10562. ISSN 1073-7928
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2015. Published by Oxford University Press. This is an author produced version of a paper subsequently published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 08 Apr 2016 15:28 |
Last Modified: | 05 Nov 2017 11:50 |
Published Version: | http://dx.doi.org/10.1093/imrn/rnu266 |
Status: | Published |
Publisher: | Oxford University Press |
Refereed: | Yes |
Identification Number: | 10.1093/imrn/rnu266 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:97960 |